Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 143, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2017, 7:14 PM CDT for 6 counties in Kansas. It was in force for 76 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 15, 2017, 8:30 PM CDT
- In force
- 76 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Butler County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 29 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:32 PM CDT | TSTM WND DMG | Augusta, KS | 8 INCH TREE LIMBS DOWN ON NORTH SIDE OF TOWN. |
| Jun 15, 7:42 PM CDT | TSTM WND DMG | Augusta, KS | CARPORT BLOWN OVER. DELAYED REPORT. |
| Jun 15, 7:44 PM CDT | TSTM WND GST 65 | Andover, KS | 60 TO 65 MPH. ALSO NICKEL HAIL REPORTED. |
| Jun 15, 7:50 PM CDT | TSTM WND GST 65 | Derby, KS | 55 TO 65 MPH. VIA SOCIAL MEDIA. DELAYED REPORT. |
| Jun 15, 7:56 PM CDT | TSTM WND GST 60 | 4 Ne Winfield, KS | AT WINFIELD CITY LAKE. |
| Jun 15, 7:56 PM CDT | TSTM WND GST 60 | Udall, KS | 55 TO 60 MPH. |
| Jun 15, 8:02 PM CDT | TSTM WND GST 65 | 10 N Winfield, KS | AT K15 AND US HIGHWAY 77. |
| Jun 15, 8:11 PM CDT | TSTM WND GST 70 | Atlanta, KS | |
| Jun 15, 8:17 PM CDT | TSTM WND GST 80 | 5 W Wellington, KS | 75 TO 80 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
116
WUUS53 KICT 160014
SVRICT
KSC015-035-049-073-173-191-160130-
/O.NEW.KICT.SV.W.0143.170616T0014Z-170616T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
714 PM CDT THU JUN 15 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Elk County in southeastern Kansas...
Northern Cowley County in south central Kansas...
Southern Sedgwick County in south central Kansas...
Southern Butler County in south central Kansas...
Northern Sumner County in south central Kansas...
Southern Greenwood County in southeastern Kansas...
* Until 830 PM CDT
* At 713 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Hamilton to near Benton to
Pretty Prairie, moving southeast at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Wellington, Mulvane,
Rose Hill, Clearwater, Douglass, Belle Plaine, Conway Springs,
Oxford, Udall, Leon, Burden, Argonia, Severy, Atlanta and Latham.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 3.
Interstate 35 between Mile Markers 18 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
&&
LAT...LON 3720 9780 3752 9781 3753 9753 3779 9703
3769 9604 3733 9654
TIME...MOT...LOC 0013Z 318DEG 34KT 3806 9636 3784 9711 3779 9803
HAIL...1.00IN
WIND...80MPH
$$
JAKUB4 follow-up statements
746
WWUS53 KICT 160030
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
730 PM CDT THU JUN 15 2017
KSC015-035-049-073-173-191-160130-
/O.CON.KICT.SV.W.0143.000000T0000Z-170616T0130Z/
Elk KS-Cowley KS-Sedgwick KS-Butler KS-Sumner KS-Greenwood KS-
730 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ELK...NORTHERN COWLEY...SOUTHERN SEDGWICK...SOUTHERN
BUTLER...NORTHERN SUMNER AND SOUTHERN GREENWOOD COUNTIES...
At 730 PM CDT, severe thunderstorms were located along a line
extending from near Hamilton to near Augusta to 7 miles northwest of
Cheney, moving southeast at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Wellington, Mulvane,
Rose Hill, Clearwater, Douglass, Belle Plaine, Conway Springs,
Oxford, Udall, Leon, Burden, Argonia, Severy, Atlanta and Latham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
THis is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3720 9780 3752 9781 3753 9753 3779 9703
3769 9604 3733 9654
TIME...MOT...LOC 0030Z 318DEG 34KT 3794 9623 3772 9698 3767 9790
HAIL...1.00IN
WIND...80MPH
$$
METZGER582
WWUS53 KICT 160040
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
740 PM CDT THU JUN 15 2017
KSC015-035-049-073-173-191-160130-
/O.CON.KICT.SV.W.0143.000000T0000Z-170616T0130Z/
Elk KS-Cowley KS-Sedgwick KS-Butler KS-Sumner KS-Greenwood KS-
740 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ELK...NORTHERN COWLEY...SOUTHERN SEDGWICK...SOUTHERN
BUTLER...NORTHERN SUMNER AND SOUTHERN GREENWOOD COUNTIES...
At 740 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Hamilton to 5 miles southeast of
Augusta to near Cheney, moving southeast at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Wellington, Mulvane,
Rose Hill, Clearwater, Douglass, Belle Plaine, Conway Springs,
Oxford, Udall, Leon, Burden, Argonia, Severy, Atlanta and Latham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
THis is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across Wichita Metro area. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 3720 9780 3752 9781 3753 9753 3779 9703
3769 9604 3733 9654
TIME...MOT...LOC 0040Z 318DEG 34KT 3787 9615 3765 9690 3760 9782
HAIL...1.00IN
WIND...80MPH
$$
METZGER145
WWUS53 KICT 160058
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
758 PM CDT THU JUN 15 2017
KSC015-035-049-073-173-191-160130-
/O.CON.KICT.SV.W.0143.000000T0000Z-170616T0130Z/
Elk KS-Cowley KS-Sedgwick KS-Butler KS-Sumner KS-Greenwood KS-
758 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ELK...NORTHERN COWLEY...SOUTHERN SEDGWICK...SOUTHERN
BUTLER...NORTHERN SUMNER AND SOUTHERN GREENWOOD COUNTIES...
At 757 PM CDT, severe thunderstorms were located along a line
extending from near Toronto to near Augusta to near Viola, moving
southeast at 25 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Wellington, Mulvane,
Rose Hill, Clearwater, Douglass, Belle Plaine, Conway Springs,
Oxford, Udall, Leon, Burden, Argonia, Severy, Atlanta and Latham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the Wichita Metro area. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
If you are in the Douglass, Bel Plain, Udall and Atlanta Kansas
areas, you need to see shelter now!
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3720 9780 3752 9781 3753 9753 3779 9703
3769 9604 3733 9654
TIME...MOT...LOC 0057Z 318DEG 23KT 3775 9602 3767 9692 3748 9768
HAIL...1.00IN
WIND...80MPH
$$
METZGER853
WWUS53 KICT 160106
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
806 PM CDT THU JUN 15 2017
KSC049-073-160115-
/O.CAN.KICT.SV.W.0143.000000T0000Z-170616T0130Z/
Elk KS-Greenwood KS-
806 PM CDT THU JUN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELK AND SOUTHERN
GREENWOOD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central Kansas.
LAT...LON 3720 9780 3752 9781 3753 9753 3779 9703
3773 9653 3733 9654
TIME...MOT...LOC 0105Z 318DEG 23KT 3771 9597 3763 9688 3744 9764
$$
KSC015-035-173-191-160130-
/O.CON.KICT.SV.W.0143.000000T0000Z-170616T0130Z/
Cowley KS-Sedgwick KS-Butler KS-Sumner KS-
806 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN COWLEY...SOUTHERN SEDGWICK...SOUTHERN BUTLER AND
NORTHERN SUMNER COUNTIES...
At 805 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Toronto to 6 miles southeast of
Augusta to near Viola, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Wellington, Mulvane,
Rose Hill, Clearwater, Douglass, Belle Plaine, Conway Springs,
Oxford, Udall, Leon, Burden, Argonia, Atlanta, Latham and Viola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Wichita Metro area and Derby. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across the Bel Plain and Udall areas. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3720 9780 3752 9781 3753 9753 3779 9703
3773 9653 3733 9654
TIME...MOT...LOC 0105Z 318DEG 23KT 3771 9597 3763 9688 3744 9764
HAIL...1.00IN
WIND...70MPH
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:14 PM CDT, 0 minutes earlier.
Area forecast discussion, Jun 15, 7:14 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Wichita KS 714 PM CDT Thu Jun 15 2017 .SHORT TERM...(This evening through Sunday night) Issued at 111 PM CDT Thu Jun 15 2017 There is a high likelyhood of severe weather this afternoon and evening over much of the CWA. Strong moisture transport, high CAPE (4500+) and strong shear (35 to 45kts bulk shear) will provide a nearly ideal set up for severe weather this afternoon and into the early evening. Very large hail and high winds (70-80mph) will be likely with the strongest storms. This activity is expected wane after sunset. Conditions will still be favorable for some scattered showers and thunderstorms but most of the activity is expected to end by morning. The main threat during the late evening and overnight hours will be high winds. Friday will be mostly sunny and conditions will not be as conducive to thunderstorm activity. This will make mid to upper 90s easy for afternoon highs. Saturday there will be a strong cap in place which will prevent any thunderstorm activity from starting during the afternoon. Full sun, light winds and high 850mb temperatures will make for a hot day as many areas are likely to reach the century mark. Moisture transport from the south will still be rather good making for a humid day as well. This will drive heat indices into the 104 to 107 range for some areas of Southeast Kansas. While there is plenty of moisture and shear available for thunderstorm activity Saturday, there will be strong cap in place that will need some significant forcing to start off thunderstorm activity despite high CAPE and DCAPE in the region. the needed forcing will be provided by an approaching frontal system. This front will be coming through the CWA during the evening and overnight hours Saturday. Showers and thunderstorms, some of which are likely to be severe, with the main threats being high winds and very heavy rain. Sunday the flow will switch to the northwest and temperatures will come back down to normal. .LONG TERM...(Monday through Thursday) Issued at 111 PM CDT Thu Jun 15 2017 The extended range will be characterized by temperatures warming back up to well above normal levels. However, it does appear the next week will be rather active. Once the general flow shifts back around to the south, moisture transport will return to the region. Shear levels will increase and will provide a good environment for more shower and thunderstorm activity Tuesday night and Thursday as well. Current setup indicates there is some severe storm potential with activity. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 636 PM CDT Thu Jun 15 2017 Ongoing thunderstorms are producing strong wind gusts. Wind gusts near the 50kts threshold were reported as the storms went through KGBD. This led to the challenge in the first part of the forecast with the approximate timing of these gusts and storms for KICT and KCNU. The previous forecast issuance has been pretty much on target for the near term with the storms taking a southeast track. Activity should be out of the area by 6z. Afterwards there will be slight changes in the wind speed and direction as well as diminishing VFR cloud cover. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 70 95 74 99 / 60 10 20 0 Hutchinson 68 95 72 99 / 70 10 10 10 Newton 69 94 73 97 / 70 10 20 10 ElDorado 69 92 73 96 / 70 10 20 10 Winfield-KWLD 70 94 74 98 / 60 10 20 0 Russell 67 97 69 99 / 40 20 10 10 Great Bend 67 97 70 99 / 40 10 10 10 Salina 69 97 73 100 / 80 20 20 10 McPherson 68 96 72 100 / 80 10 20 10 Coffeyville 71 92 74 95 / 60 10 20 0 Chanute 70 91 73 95 / 70 10 30 0 Iola 69 91 73 95 / 60 10 30 10 Parsons-KPPF 71 91 74 95 / 70 10 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ELM LONG TERM...ELM AVIATION...VJP
Hazardous weather outlook, Jun 15, 4:39 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 439 PM CDT Thu Jun 15 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162145- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 439 PM CDT Thu Jun 15 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered severe thunderstorms will continue to develop in central Kansas this afternoon, with initial threats of very large hail up to baseball size and damaging winds. There is potential for these storms to merge into a cluster or two, with a southeastward acceleration during the evening hours, across south-central and southeastern Kansas. The clusters will be capable of destructive wind gusts up to 75 mph or greater, hail to golfball size, and torrential rainfall. Heat index values of 100 to 105 will persist through early this evening in south central and southeast Kansas. Be sure to drink plenty of water and wear light clothing if outdoor activity is necessary. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Storms will be possible Friday night and early Saturday morning most areas of the region. Severe weather is also likely for locations generally along and east of I-135. High winds and very heavy rain being the primary threat. Severe hail (1") can't be ruled out but it is expected to be a lower threat. These storms will arrive as a cold front comes through the region in the late afternoon and into the overnight hours. Heat index values are expected to be in the 100 to 105 degree range for both Friday and Saturday area wide. Be sure to drink plenty of water and wear light clothing if outdoor activity is necessary. .SPOTTER INFORMATION STATEMENT... Storm spotters will likely be needed across central, south-central and southeastern Kansas through this evening. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Jun 15, 7:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND GST NEWTON AIRPORT 38.06N 97.27W
06/15/2017 M62.00 MPH HARVEY KS AWOS
&&
BDKLocal storm report, Jun 15, 7:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG 1 N WALTON 38.13N 97.26W
06/15/2017 HARVEY KS EMERGENCY MNGR
SEMI TRACTOR TRAILER BLOWN OVER ON US HIGHWAY 50.
&&
BDKLocal storm report, Jun 15, 7:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 4 SSE NEWTON AIRPORT 38.00N 97.25W
06/15/2017 E60.00 MPH HARVEY KS PUBLIC
VIA SOCIAL MEDIA.
&&
BDKLocal storm report, Jun 15, 7:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST BURNS 38.09N 96.89W
06/15/2017 E65.00 MPH MARION KS EMERGENCY MNGR
60 TO 65 MPH. ALONG THE COUNTY LINE.
&&
BDKLocal storm report, Jun 15, 7:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND GST BENTLEY 37.89N 97.52W
06/15/2017 E60.00 MPH SEDGWICK KS EMERGENCY MNGR
50-60 MPH.
&&
BDKLocal storm report, Jun 15, 7:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST BENTLEY 37.89N 97.52W
06/15/2017 E75.00 MPH SEDGWICK KS EMERGENCY MNGR
70 TO 75 MPH.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:07 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 68 min |
| Jun 15, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Kingman, Reno, Sedgwick, Sumner | 52 min |
| Jun 15, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sumner | 72 min |
| Jun 15, 8:33 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 11 min |
| Jun 15, 8:46 PM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 59 min |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Labette, Montgomery | 45 min |
| Jun 15, 9:14 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 31 min |
| Jun 15, 9:26 PM CDT | Special Weather Statement | ICT | Labette | 34 min |
| Jun 15, 10:45 PM CDT | Special Weather Statement | ICT | Reno | 45 min |
| Jun 16, 3:29 PM CDT | Heat Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 15 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.